# SDR SWIA200312442

- Difficulty date: September 21, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 366 hours, 281 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB CH 1 WILL NOT RE-ENGAGE/RUNNING EITHER TRIM DISENGAGED CH. 2.   REMOVED AND REPLACED HSTA IAW MM CH 27-42-01.  OPS CHECK GOOD.  PN OFF: 601R92305-3   SN OFF: 1095
